The estimation of multivariate random coefficient autoregressive models

D. F. Nicholls*, B. G. Quinn

*Corresponding author for this work

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Using a two stage regression procedure estimates of the unknown parameters of a class of multivariate random coefficient autoregressive models are obtained. The estimates are shown, under fairly general conditions, to be strongly consistent and to have a distribution which converges to that of a normally distributed random vector.

Original languageEnglish
Pages (from-to)544-555
Number of pages12
JournalJournal of Multivariate Analysis
Volume11
Issue number4
DOIs
Publication statusPublished - 1981
Externally publishedYes

    Fingerprint

Keywords

  • ergodic
  • martingale
  • multiple autoregression
  • random coefficient
  • strict stationarity

Cite this